# SDR ASAA2022102740495

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 26,490 hours, 8,332 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL AND EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. RESET RIGHT PZTC CONTROL CABIN TRIM AIR VALVE FAULT. OBSERVED TAV DURING BITE, NO DEFECTS NOTED. VALVE MOVED FULL TRAVEL SMOOTHLY OPEN AND CLOSE. REF B737-900 FIM 21-62 TASK 832.
